# SDR AALA20180314002

- Difficulty date: March 13, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 56,978 hours, 28,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 26552
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY EXIT LIGHTS FOUND INOPERATIVE DURING AN A CHECK.  REPLACED THE BATTERY PACK B5-105 IAW WDM 31-51-11.  EMERGENCY EXIT LIGHT OPS CHECKED NORMAL.
